# SDR DALA2025072305546

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146, LT WING NR 2 SLAT, INBD SLAT TRACK HAS ATTACHMENT BOLT CORRODED.  REPLACED LT WING NR 2 SLAT, INBD SLAT TRACK ATTACHEMENT BOLT IAW AMM TASK 27-84-64-000-001-A.
